# SDR IPXA2015091193418

- Difficulty date: August 29, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52207
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CMCD, SEAT TRACK AT BS 1681, LBL 45 UPPER SURFACE HAS CORROSION.  R & R THE SEAT TRACK IAW DWG 146N5217, SHT 3, REV.
